Citation: The Free Thinker. "A Difficult Yet Worthwhile Substance: An Experience with 2C-I (exp70534)". Erowid.org. Jun 22, 2008. erowid.org/exp/70534
||(powder / crystals)
What follows is a summary of the range of experiences I've had with 2C-I. I have taken the substance somewhere in the range of 20 to 30 times within a period of 5 months or so. Yes, I realize that this amounts to more than once a week. What can I say, I am an addict in many ways. There were one or two week spans where I did not take any at all, and there were weeks where I took it 3 or 4 times, sometimes two days in a row, but never more than once in 24 hours. I did not personally experience any tolerance to 2C-I if doses were separated by at least 48 hours. It should also be noted that all my doses were taken orally. I learned from the experiences of others that not only is 2C-I extremely painful to snort, but it makes for an uncomfortable trip as well.
My average 2C-I trip can be separated into 4 stages.
Stage 1) T0:00-T1:00 Dormant stage. Slight and for me almost immediate increase in body temperate, barely noticeable sometimes. A physical awareness that I have just taken a stimulant, what one would call an 'alert' within 20 to 30 minutes.
Stage 2) T1:00-T2:00 I wish I would peak already. Stomach discomfort, from slight to bothersome. I've never vomited on the substance but the nausea has been enough to distract me at times. Palm sweating. Tremors/shakiness. If I hold out my hand it will shake if you look closely, often the pinky and ring fingers shake most noticeably. Attempting to walk or move around can be uncomfortable due to tremors, muscle movement is not inhibited in the sense that muscles will still do what you ask of them, but they do so rather shakily. Visuals have begun and slowly but steadily increase in intensity over the hour. Lots of peripheral movement and shifting/morphing when staring at objects. No change mentally.
Stage 3) T2:00-T3:00 Peaking. Stomach discomfort completely gone. Quite stimulated. Visuals intense, colors, shifting, morphing, movement, trails. Not much mental change, thoughts flit about randomly but it is easy to snap out of, unlike marijuana for instance. Minor audio distortion of music, some flanging effects with headphones on. Barely noticeable without headphones. Tremors and shakiness decrease or disappear by this point.
Stage 4) T3:00- >T:400 Fun stage. Euphoria always sets in at this stage for me, I would say 98% of the time, lasts for an hour to an hour and a half. Makes me want to dance. Visuals ramp up significantly for a short while immediately following the peak and stay that way for half an hour or so, movement and shifting becomes rapid and almost urgent, like a river flowing faster. Trails are also more prominent at this stage especially in dark rooms. Somewhere during this stage I would experience gastrointestinal difficulties. Mainly in the form of having to burp a lot. Happened 98% of the time. From here on out its a steady decline back to baseline. Visuals take 3 to 5 more hours to completely subside for me from this point on.
Two things that occurred intermittently:
Depending on dosage (usually with higher doses) I would experience a very weird body buzz. Unlike anything I have ever experienced on any other substance, so I really have nothing to compare it to. It would always come on suddenly and oddly I for some reason associate it with a sudden visual change in depth perception, moreso than 2C-I would normally give me, as if all of a sudden I lost all sense of far and near and all things appeared on a flat plane, this would last only for a few seconds and then the body buzz would start. It always radiated out from the center of my torso, somewhere near my stomach. It is always accompanied by what I like to call the 'synthetic' feeling, something I have only felt on MDMA and 2C-I, a feeling as though my body is burning on the inside. Not burning like fire or temperature, but burning like energy, as if I'm eating up thousands of calories a minute, a feeling of great energy radiating from my center, different from the energized feeling of amphetamines.
Then what I would describe as quite literally a body 'buzz' would radiate out from my center and engulf my entire body in waves lasting for varying periods of time. Literally a buzz, as if every cell in my muscular tissues and fibers were vibrating intensely, but just the muscles, under the skin but above the organs. Weird feeling and very hard to put into words, again, unlike anything I've felt on any other drug and always accompanied by the 'synthetic' calorie burning sensation. Neither pleasurable nor uncomfortable, just odd.
Sometimes following a heavier dose, laying in bed some 5 or 6 hours after dosing I would get what I came to call in my own mind 'tactile hallucinations'. As if I am feeling 'what it would feel like if I moved this muscle' or 'what I would feel like if my arm were in this position'. This usually manifested itself as an urge to move a particular muscle or change my position bodily, this always happened laying in bed for some reason and usually only following heavier and more taxing doses. I would feel this imaginary movement and it would build up until I 'had' to move whatever muscle it was. This resulted in me probably looking a little tweaked out laying in bed randomly shifting my arms or legs about in quick spasmatic movements. The movements were never involuntary but were oddly satisfying.
The only substance I had the balls to mix 2C-I with was marijuana. It was always a pleasurable experience yet something I would not recommend until the latter part of the trip. I would usually wait until my peak was over, or wait until the second half of my peak-hour to light up. A few hits and instantly the visuals increase in color intensity. All things for me would become overlaid with what would often be geometric or hive-like patterns that shimmered (for lack of better terms) in rapidly changing colors. Red to green to red to green to red to green to red to green several times a second creating a shimmering effect. Aside from that it tended to make the peak last longer and the trip more euphoric.
I will add that this state makes orgasms one of the most intense and mind shattering experiences I have ever had. I recall one particular instance where I had an orgasm not long after taking a few hits during my peak. The room was dark, and my vision and all sense of it completely fell away. Instead, during the rush of oneness, of being whole, of complete and utter rapture, I saw repeated bright red and green cartoonish patterns. Immediately after the world fell away and I lost all sense of self my entire field of vision was full of a repeated series of synchronized identical geysers erupting, all immediately replaced by cartoonish comical mouths with tongues hanging out and drooling. They began to spin and shift as one would perceive them if they were wallpaper and the room began to spin, and then the dark room came back to me, and there were red lines everywhere, zipping back and forth.
I also once and only once experience synaesthesia while under the influence of a higher dose of 2C-I and marijuana during my peak. 3 senses came together, I was listening to a particular trance song and watching a winamp music visualizer when suddenly I heard what I can only describe as very 'bright' sounds within the music, and what I saw on screen was a shimmering shifting color changing galaxy or nebula or supernova of some sort, and with it these bright sounds affected the changes in color and the intensity and brightness, and with those changes in brightness I could feel the warmth radiating from my screen as one feels the warmth from the sun as rays shine in through your window. Possibly one of the most memorable experiences the substance has brought me.
A difficult yet worthwhile substance indeed. Each experience was not entirely positive nor entirely negative. Always a sweet and sour mix of the two and often I would find myself in a rush to be distracted until I started peaking, and then later during my habituation taking the substance only for the euphoria it would provide. I stopped taking it when I ran out, and I decided not to order anymore. With the way I was taking it I was asking for problems, my original intention was to study the hallucination phenomenon first hand and analyze it mentally, I got what I wanted, I'm done with 2C-I for now. That being said, I'm glad I did it. Every time.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.